Applied Mathematics

Vol.8 No.5(2017), Paper ID 76638, 10 pages

DOI:10.4236/am.2017.85058

 

Distribution Free Waves in Viscoelastic Wedge with an Arbitrary Angle Tops

 

Safarov Ismail Ibrahimovich, Teshaev Mukhsin Khudoyberdiyevich, Akhmedov Maqsud Sharipovich, Boltayev Zafar Ixtiyorovich

 

Bukhara Technological Institute of Engineering, Bukhara, Republic of Uzbekistan
Bukhara Technological Institute of Engineering, Bukhara, Republic of Uzbekistan
Institute of Engineering, Bukhara, Republic of Uzbekistan
Bukhara Technological Institute of Engineering, Bukhara, Republic of Uzbekistan

 

Copyright © 2017 Safarov Ismail Ibrahimovich, Teshaev Mukhsin Khudoyberdiyevich, Akhmedov Maqsud Sharipovich, Boltayev Zafar Ixtiyorovich et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ibrahimovich, S. , Khudoyberdiyevich, T. , Sharipovich, A. and Ixtiyorovich, B. (2017) Distribution Free Waves in Viscoelastic Wedge with an Arbitrary Angle Tops. Applied Mathematics, 8, 736-745. doi: 10.4236/am.2017.85058.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.